# SDR AALA201901239013

- Difficulty date: January 20, 2019
- Submitted: January 23, 2019
- Operation: Air carrier
- Aircraft: N556UW
- Make and model: Airbus A321-231
- Aircraft serial: 5244
- Aircraft time: 21,475 hours, 8,599 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Hinge Arm
- Part number: D5598141100400
- Condition: Worn
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ELEVATOR NR 2 HINGE ARM FITTING WAS WORN.  THE AIRCRAFT WAS GROUNDED.   REPLACED THE HINGE ARM FITTING IAW AMM 55-16-42.
